| Model Number |
M0064001161 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a axxcess ureteral catheter was used in the ureter during a ureteroscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, it was noted that they were able to use the device; however, upon removing the catheter from the patient it was noticed that the tip of the catheter broke off.Reportedly, there were no part of the catheter left inside the patient.The procedure was completed at this time.There were no patient complications reported as a result of this event.